MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ RESTOR SINGLEPIECE IOL; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ RESTOR SINGLEPIECE IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number SV25T0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There are no other complaints in the lot.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that approximately two years after an intraocular lens (iol) was implanted, it was exchanged for another lens due to the patient was seeing "rings" around lights.Additional information was requested.
 
Additional Manufacturer Narrative
Corrected data provided in b.5.And h.6.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
Initially dysphotopsia was reported as well.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Evaluation summary: information was provided that indicated the use of a qualified cartridge and viscoelastic with a non-qualified handpiece.The product investigation could not identify a root cause for the reported event.The diopter of the replacement lens was not provided.The explanted lens was not returned to evaluate.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ RESTOR SINGLEPIECE IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11566807
Report Number1119421-2021-00637
Device Sequence Number17178462
Product Code MFK
UDI-Device Identifier00380652307727
UDI-Public00380652307727
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberSV25T0
Device Catalogue NumberSV25T0U190
Device Lot Number12661435
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer03/30/2021
04/08/2021
05/17/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date03/30/2021
04/08/2021
06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC.; MONARCH D CARTRIDGE.; MONARCH II IOL HANDPIECE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR